# SDR HALA9800101

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: 37723745503
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT HNL - 108 - RUDDER STICKS IN MANUAL (RESTRICTED RUDDER) AFTER MANUAL RUDDER CHECK, SWITCHED BACK TO PWR.  MUST PRESS ON RUDDER PEDAL APPROX 10 TIMES BEFORE IT WILL COME OUT OF RESTRICTED POSITION.  REPLACED RUDDER POWER SHUTOFF VALVE, LEAK CHECK AND OPS CHECK OK, PER MM 27-200-09.  (M)
